



THEME: Evolving Caribbean Internet Governance Priorities for Sustainable Development

DRAFT AGENDA

Dates: August 22^{nd} , 23^{rd} and 24^{th} , 2023

Location: CTU Secretariat, Trinidad and Tobago and via Zoom Video Conferencing

DAY ONE: TUESDAY AUGUST 22 ND 2023 19 TH CARIBBEAN INTERNET GOVERNANCE FORUM (CIGF)				
TIME (A.S.T.)	ΤΟΡΙϹ	SPEAKER		
9:00 am - 9:05 (5 minutes)	Welcome	Mr. Rodney Taylor - Secretary-General, CTU		
9:05am – 9:50 am (55 minutes)	Introduction to Internet Governance - Caribbean Perspectives from the Internet Organisations	Mr. Nate Davis - Senior Government Affairs Analyst, ARIN Mr. Albert Daniels - Senior Stakeholder Engagement Manager, ICANN (<i>Virtual</i>) Mr. Shernon Osepa - Director, Caribbean Affairs, ISOC (<i>Virtual</i>) Mr. Kevon Swift - Head of Public Safety Affairs, LACNIC		
9:50am – 10:30am (40 minutes)	Capacity Building Session #1: ICT Indicators to Measure Connectivity and Support Policy Development	Mr. Martin Schaaper Senior ICT Analyst, ITU (Virtual)		
10:30am – 10:45am (15 minutes)	COFFEE BREAK			
10:45am – 11:30am (45 minutes)	Capacity Building Session #2: Cybersecurity and Cybercrime – International Cooperative Frameworks and National Imperatives	 Ms. Andrea Martin-Swaby - Senior Deputy Director of Public Prosecutions & Head, Cybercrime & Digital Forensics Unit - Jamaica (<i>Virtual</i>) Amb. Claudio Peguero, (Dominican Republic) (<i>Virtual</i>) Ms. Valentina Name, Cybersecurity Program Officer, Secretariat of the Inter-American Committee against Terrorism (CICTE) (<i>Virtual</i>) 		
11:30am – 11:50am (20 minutes)	Caribbean and Latin American Research Initiatives and Products in Internet Governance: LACNIC's Lideres 2.0	Ms. Paula Oteguy, LACNIC (<i>Virtual</i>)		
11:50 am - 12:00 pm (10 minutes)	QUESTION AND ANSWER SEGMENT			
12:00pm – 1:00pm		LUNCH		





2 ND CARIBBEAN YOUTH INTERNET GOVERNANCE FORUM				
TIME (A.S.T) TOPIC		SPEAKER		
1:00pm – 1:05pm	Toric	Rodney Taylor, CTU SG		
1.00pm = 1.05pm	2 ND CYIGF Opening Remarks	 Tariq Mohammed, CYIGF 		
1:05pm - 1:07pm	Group photo	CTU Technical Team		
1:07pm – 1:15pm	Presentation: Youth IG Action Plan	Tyler Seudath, CYIGF		
1:15pm - 2:00pm (10 mins Q&A)	Roundtable Discussion: Leveraging ICTs for Caribbean Youth Development Ahead of the Global Digital Compact	 Moderator: Jael Goddard, MDT Filippo Pierozzi, Associate Expert, UN Office of the Secretary-General's Envoy on Technology (<i>Virtual</i>) Tracy Hackshaw, Director, TTMAG (<i>Virtual</i>) Abriana Cooper, CaribbeanGirlsHack Intern, UTECH (<i>Virtual</i>) 		
2:00pm - 2:15pm	Presentation: Taking advantage of Al	 Maria Divina OBrien, Google WomenTechMakers TT, Women inTech Caribbean (<i>Virtual</i>) Xavier Jhon-Clair, XRLab (<i>Virtual</i>) 		
	by Caribbean Youth	Q&A: Keron Rose		
2:15pm – 2:50pm (10 mins Q&A)	 Roundtable Discussion: AI Governance: 1. Addressing policy and regulatory challenges surrounding AI 2. Guidelines for AI development and deployment as well as fostering regional and international cooperations for governing AI 3. Intellectual property and data security considerations 	 Moderator: Keeghan Patrick, CYIGF (<i>Virtual</i>) Jennifer Gutierrez Yañez, Generation Connect Americas Youth Envoy, ITU (<i>Virtual</i>) Leslie Lee Fook, Director of AI, Automation and Analytics, Incus Services Limited Keith Laban, Startl Reality Adrian Dunkley - Founder, StarApple AI & StarApple Analytics (<i>Virtual</i>) 		
2:50pm – 3:30pm	Panel Discussion: Opportunities for Regional Youth Development	 Moderator: Steffon Lewis and Caron David, MDT • Mr. Shergaun Roserie,Co-CEO Orbtronics Ltd. (<i>Virtual</i>) Cleveland Thomas, ITU (<i>Virtual</i>) Nicole Pitter Patterson, Caribbean Girlz Hack / She Leads IT (<i>Virtual</i>) Raj Ramdass, RSC TechClubs Trinidad & Tobago (<i>Virtual</i>) 		
3:30pm – 4:00pm	Presentation: From Vision to Reality: CYIGF as an NRI	 Ms. Anja Gengo, Associate Programme Expert/National and Regional IGF Initiatives Focal Point, UN IGF Secretariat (Virtual) • Q&A: Keron Rose 		
4:00pm – 4:10pm	2 ND CYIGF Closing Remarks	Ms. Nia Nanan, Youth Envoy, CTUMr. Tariq Mohammed, CYIGF		





DAY TWO: WEDNESDAY AUGUST 23RD 2023 19TH CARIBBEAN INTERNET GOVERNANCE FORUM (CIGF)

TIME (A.S.T.)	ΤΟΡΙϹ	SPEAKER		
9:00am – 10:00am Opening Ceremony	Opening Remarks Greetings Remarks Keynote Address	Mr. Rodney Taylor, Secretary-General, CTU Mr. Amandeep Singh Gill - UN Tech Envoy (<i>Virtual</i>) Mr. Albert Daniels, ICANN, (<i>Virtual</i>) Mr. Shernon Osepa, ISOC (<i>Virtual</i>) Mr. Kevon Swift, LACNIC Mr. Bevil Wooding ARIN Mr. Chengetai Masango - UN IGF Secretariat (<i>Virtual</i>) (Group Photo)		
10:00am – 10:30am	CIGF @ 19 – Review of CIGF Vision, Mission, Challenges and the Road Ahead	Mr. Nigel Cassimire, Deputy Secretary-General, CTU		
10:30am – 10:45am		COFFEE BREAK		
10:45am – 12:15pm	National, Regional and Global IG Contexts	 Reports from National IGFs Ms. Jacqueline Morris - TTIGF Mr. Willis Williams - SVG IGF Ms. Stéphanie Joseph, President ISOC - Haiti IGF Ms. Lilian Chamorro Rojas - Coordinator, LACIGF (<i>Virtual</i>) Ms. Anja Gengo - UN IGF Secretariat (<i>Virtual</i>) 		
12:15pm – 1:30pm		LUNCH		
1:30 pm - 2:00 pm	AI in the Caribbean – Policy Roadmap	Mr. Paul Hector, UNESCO Mrs. Erica Simmons, Consultant, IEEE/UNESCO		
2:00pm – 2:45pm	Workshop Session: Caribbean Internet Governance Policy Framework Issue 4.0	Mr. Nigel Cassimire, Facilitator Deputy Secretary-General, CTU		
2:45pm – 3:00pm		COFFEE BREAK		
3:00pm – 4:30pm	Workshop Session: Caribbean Internet Governance Policy Framework Issue 4.0	Mr. Nigel Cassimire, Deputy Secretary-General, CTU		





ATH DODD 4 OTH

W TUDEE, TUUDO

TIME (A.S.T.)	CARIBBEAN INTERNET GOVERN TOPIC	ANCE FORUM (CIGF) SPEAKER		
9:00am – 9:45am	Hot Topics in IG Session #1: AI – Opportunities, Risks and Challenges of Generative AI	 Moderator: Mr. Keron Rose Audace Niyonkuru, PNAI Mr. Adrian Dunkley - Founder, StarApple AI & StarApple Analytics (<i>Virtual</i>) Yung-Hsuan Wu, Researcher, DiploFoundation 		
9:45am – 10:30am	Hot Topics in IG Session #2: Bridging the Digital Divide – Accessibility and Inclusion	 Moderator: Ms. Kristerbella Sookdeo, (Fortinet) Ms. Annie Baldeo, TATT Mr. Shernon Osepa, ISOC (<i>Virtual</i>) Zack Blackburn, Amazon Gregory Smith, UNDP 		
10:30am – 10:45am		COFFEE BREAK		
10:45am – 11:15am	Hot Topics in IG Session #3: Infrastructure "Fair Share" Contribution - Views from the Internet Organisations (i-Orgs)	 Moderator: Mr. Rodney Taylor, CTU Mr. Shernon Osepa - Director, Caribbean Affairs ISOC (<i>Virtual</i>) Mr. Albert Daniels - Senior Manager, Stakeholder Engagement, Caribbean, ICANN (<i>Virtual</i>) Mr. Kevon Swift - Head of Public Safety Affairs LACNIC 		
11:15am – 12:15am	Panel Discussion: Digital Democracy and Citizen Participation (within the context of data driven strategy and experience)	 Moderator: DIPLO Foundation Vladimir Digital Governance Expert - Ms. Carol Roach (<i>Virtual</i>) Grenada – Mr. Orlando Romain (TBC) St. Vincent and the Grenadines – Ms. Simone Joseph-Ollivierre (<i>Virtual</i>) Trinidad and Tobago – Ms. Denyse White 		
12:15pm – 1:30pm		LUNCH		
1:30pm – 3:00pm	Report and Synthesis from Workshop Sessions	Mr. Nigel Cassimire, Deputy Secretary-General, CTU		
3:00pm – 3:15pm		COFFEE BREAK		
3:15pm – 3:45pm (30 minutes)	Open Microphone	Moderator: Mr. Keron Rose		
15 minutes	Conclusions and Next Steps	Nia Nanan, Senior Research Analyst, CTU		
3:45pm – 4:00pm (5 minutes)	19 th CIGF Closing Remarks	Mr. Rodney Taylor, Secretary-General, CTU		